# SDR GTIA2025103039158

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N986NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11643
- Aircraft time: 6,863 hours, 3,079 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flashlight
- Condition: Expired
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT RH & LH FLASHLIGHT INSP DUE DATE EXPIRED-R&R AFT RH & LH FLASHLIGHTS IAW SPIRIIT AIRLINE DRAWING A320 EMERGENCY EQUIPMENT LAYOUT DRW# A320 EMER EQUIP REV. 7
